TU Darmstadt / ULB / TUbiblio

Geometric error of finite volume schemes for conservation laws on evolving surfaces

Giesselmann, Jan and Müller, Thomas (2014):
Geometric error of finite volume schemes for conservation laws on evolving surfaces.
In: Numer. Math., Springer Berlin Heidelberg, pp. 489�516, 128, (3), ISSN 0029-599X,
DOI: 10.1007/s00211-014-0621-5,
[Online-Edition: http://dx.doi.org/10.1007/s00211-014-0621-5],
[Article]

Item Type: Article
Erschienen: 2014
Creators: Giesselmann, Jan and Müller, Thomas
Title: Geometric error of finite volume schemes for conservation laws on evolving surfaces
Language: ["languages_typename_English" not defined]
Journal or Publication Title: Numer. Math.
Volume: 128
Number: 3
Publisher: Springer Berlin Heidelberg
Uncontrolled Keywords: 65M08; 35L65; 58J45
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 16 Oct 2018 11:14
DOI: 10.1007/s00211-014-0621-5
Official URL: http://dx.doi.org/10.1007/s00211-014-0621-5
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item